Alert archive / Nebraska / Wind Advisories in 2019

Wind Advisory 8, NWS Omaha, NE

April 26, 201916 counties in Nebraska

NWS Omaha, NE issued this wind advisory at Apr 26, 2019, 4:28 PM CDT for 16 counties in Nebraska. It took effect at Apr 27, 2019, 7:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2019, 4:28 PM CDT (21:28 UTC)
In effect from
Apr 27, 2019, 7:00 AM CDT
Expired
Apr 27, 2019, 4:00 PM CDT
In force
9 hr
Issued by
NWS Omaha, NE

Counties Boone County, NE, Butler County, NE, Cass County, NE, Colfax County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Saunders County, NE, Seward County, NE

The radar

The Omaha radar (KOAX), 67 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2019-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2019-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2364 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

336 
WWUS73 KOAX 262128
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
428 PM CDT Fri Apr 26 2019

NEZ030-042-043-050-051-065>068-078-088>090-271200-
/O.NEW.KOAX.WI.Y.0008.190427T1200Z-190427T2200Z/
Boone-Platte-Colfax-Butler-Saunders-Seward-Lancaster-Cass-Otoe-
Saline-Jefferson-Gage-Johnson-
Including the cities of Albion, St. Edward, Columbus, Schuyler, 
David City, Wahoo, Ashland, Yutan, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, and Sterling
428 PM CDT Fri Apr 26 2019

...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM CDT SATURDAY...

The National Weather Service in Omaha/Valley has issued a Wind
Advisory, which is in effect from 7 AM to 5 PM CDT Saturday.

* WINDS...Northwest 25 to 35 mph with gusts 45 to 50 mph.

* TIMING...The winds will arrive with a cold front between 7 AM
  and 10 AM. Strong winds will continue through mid afternoon.

* IMPACTS...Strong winds may move any loose items such as tree
  branches or trash bins. The strong winds may also create areas
  of blowing dust and reduced visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
4 follow-up statements
941 
WWUS73 KOAX 270824
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
324 AM CDT Sat Apr 27 2019

NEZ030-042-043-050-051-065>068-078-088>090-271630-
/O.NEW.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/
/O.CON.KOAX.WI.Y.0008.190427T1200Z-190427T2200Z/
Boone-Platte-Colfax-Butler-Saunders-Seward-Lancaster-Cass-Otoe-
Saline-Jefferson-Gage-Johnson-
Including the cities of Albion, St. Edward, Columbus, Schuyler, 
David City, Wahoo, Ashland, Yutan, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, and Sterling
324 AM CDT Sat Apr 27 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM
CDT THIS AFTERNOON...
...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT
SUNDAY...

The National Weather Service in Omaha/Valley has issued a Frost
Advisory, which is in effect from 10 PM this evening to 7 AM CDT
Sunday.

* TEMPERATURES...As low as 32.

* WINDS...Northeast 20 to 30 mph with gusts 45 to 50 mph.

* TIMING...The winds will arrive with a cold front between 7 AM
  and 10 AM this morning. Strong winds will continue through mid
  afternoon. Frost is expected to develop late this evening and
  persist through early Sunday morning. 

* IMPACTS...Frost could harm sensitive outdoor vegetation. 
  Strong winds may blow down limbs, trees, and power lines. 
  Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-031>034-044-
045-052-053-091>093-271630-
/O.NEW.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Madison-Stanton-
Cuming-Burt-Dodge-Washington-Douglas-Sarpy-Nemaha-Pawnee-
Richardson-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, 
Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, 
Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, 
Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, 
Decatur, Fremont, Blair, Omaha, Bellevue, Papillion, La Vista, 
Auburn, Pawnee City, Table Rock, and Falls City
324 AM CDT Sat Apr 27 2019

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT
SUNDAY...

The National Weather Service in Omaha/Valley has issued a Frost
Advisory, which is in effect from 10 PM this evening to 7 AM CDT
Sunday.

* TEMPERATURES...As low as 31.

* TIMING...Frost is expected to develop late this evening and
  persist through early Sunday morning.  

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
316 
WWUS73 KOAX 271607
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1107 AM CDT Sat Apr 27 2019

NEZ030-042-043-050-051-065>068-078-088>090-272200-
/O.CON.KOAX.WI.Y.0008.000000T0000Z-190427T2200Z/
/O.CON.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/
Boone-Platte-Colfax-Butler-Saunders-Seward-Lancaster-Cass-Otoe-
Saline-Jefferson-Gage-Johnson-
Including the cities of Albion, St. Edward, Columbus, Schuyler, 
David City, Wahoo, Ashland, Yutan, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, and Sterling
1107 AM CDT Sat Apr 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...
...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
7 AM CDT SUNDAY...

* TEMPERATURES...As low as 33.

* WINDS...Northeast 20 to 30 mph with gusts up to 45 mph.

* TIMING...Strong winds will continue through mid afternoon. 
  Frost is expected to develop late this evening and persist 
  through early Sunday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible. Frost could harm 
  sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-031>034-044-
045-052-053-091>093-272200-
/O.CON.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Madison-Stanton-
Cuming-Burt-Dodge-Washington-Douglas-Sarpy-Nemaha-Pawnee-
Richardson-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, 
Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, 
Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, 
Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, 
Decatur, Fremont, Blair, Omaha, Bellevue, Papillion, La Vista, 
Auburn, Pawnee City, Table Rock, and Falls City
1107 AM CDT Sat Apr 27 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
7 AM CDT SUNDAY...

* TEMPERATURES...As low as 31.

* TIMING...Frost is expected to develop late this evening and 
  persist through early Sunday morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
237 
WWUS73 KOAX 271925
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
225 PM CDT Sat Apr 27 2019


NEZ030-042-043-050-051-280330-
/O.CAN.KOAX.WI.Y.0008.000000T0000Z-190427T2200Z/
/O.CON.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/
Boone-Platte-Colfax-Butler-Saunders-
Including the cities of Albion, St. Edward, Columbus, Schuyler, 
David City, Wahoo, Ashland, and Yutan
225 PM CDT Sat Apr 27 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
7 AM CDT SUNDAY...
...WIND ADVISORY IS CANCELLED...

The National Weather Service in Omaha/Valley has cancelled the
Wind Advisory.

* TEMPERATURES...As low as 32.

* TIMING...Strong winds will continue through mid afternoon. 
  Frost is expected to develop late this evening and persist 
  through early Sunday morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

NEZ091>093-280330-
/O.EXA.KOAX.WI.Y.0008.000000T0000Z-190427T2200Z/
/O.CON.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/
Nemaha-Pawnee-Richardson-
Including the cities of Auburn, Pawnee City, Table Rock, 
and Falls City
225 PM CDT Sat Apr 27 2019

...WIND ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...
...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
7 AM CDT SUNDAY...

The National Weather Service in Omaha/Valley has issued a Wind
Advisory, which is in effect until 5 PM CDT this afternoon.

* TEMPERATURES...As low as 33.

* WINDS...Northeast 20 to 30 mph with gusts 35-45 mph.

* TIMING...Strong winds will continue through mid afternoon. 
  Frost is expected to develop late this evening and persist 
  through early Sunday morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Gusty 
  winds could blow around unsecured objects. Tree limbs could be 
  blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NEZ065>068-078-088>090-280330-
/O.CON.KOAX.WI.Y.0008.000000T0000Z-190427T2200Z/
/O.CON.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/
Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-
Including the cities of Seward, Milford, Lincoln, Plattsmouth, 
Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, 
and Sterling
225 PM CDT Sat Apr 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...
...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
7 AM CDT SUNDAY...

* TEMPERATURES...As low as 33.

* WINDS...Northeast 20 to 30 mph with gusts 40 to 50 mph.

* TIMING...Strong winds will continue through late afternoon. 
  Frost is expected to develop late this evening and persist 
  through early Sunday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Wind Advisory means that winds of 30 to 39 mph are expected for
one hour or longer, or winds of 45 to 57 mph for any duration.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-031>034-044-
045-052-053-280330-
/O.CON.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Madison-Stanton-
Cuming-Burt-Dodge-Washington-Douglas-Sarpy-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, 
Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, 
Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, 
Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, 
Decatur, Fremont, Blair, Omaha, Bellevue, Papillion, and La Vista
225 PM CDT Sat Apr 27 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
7 AM CDT SUNDAY...

* TEMPERATURES...As low as 31.

* TIMING...Frost is expected to develop late this evening and 
  persist through early Sunday morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
747 
WWUS73 KOAX 272100
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
400 PM CDT Sat Apr 27 2019


NEZ065>068-078-088>093-281130-
/O.CAN.KOAX.WI.Y.0008.000000T0000Z-190427T2200Z/
/O.EXT.KOAX.FR.Y.0001.190428T0500Z-190428T1300Z/
Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-
Pawnee-Richardson-
Including the cities of Seward, Milford, Lincoln, Plattsmouth, 
Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, 
Sterling, Auburn, Pawnee City, Table Rock, and Falls City
400 PM CDT Sat Apr 27 2019

...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY...
...WIND ADVISORY IS CANCELLED...

The National Weather Service in Omaha/Valley has cancelled the
Wind Advisory.

* TEMPERATURES...As low as 33.

* TIMING...Frost is expected to develop late this evening and 
  persist through early Sunday morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

IAZ043-055-056-281130-
/O.UPG.KOAX.FR.Y.0001.190428T0300Z-190428T1200Z/
/O.NEW.KOAX.FZ.W.0001.190428T0500Z-190428T1300Z/
Monona-Harrison-Shelby-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, and Harlan
400 PM CDT Sat Apr 27 2019

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY...

The National Weather Service in Omaha/Valley has issued a Freeze
Warning, which is in effect from midnight tonight to 8 AM CDT
Sunday. The Frost Advisory is no longer in effect.

* TEMPERATURES...As low as 29.

* TIMING...Late this evening through early Sunday morning.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing. Frost 
  could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

IAZ069-079-080-090-091-NEZ011-012-015>018-030>034-042>045-050>053-
281130-
/O.EXT.KOAX.FR.Y.0001.190428T0500Z-190428T1300Z/
Pottawattamie-Mills-Montgomery-Fremont-Page-Knox-Cedar-Thurston-
Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-Platte-
Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-
Including the cities of Council Bluffs, Glenwood, Red Oak, 
Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, 
Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, 
Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, 
Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, 
Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, 
Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, 
Papillion, and La Vista
400 PM CDT Sat Apr 27 2019

...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY...

* TEMPERATURES...As low as 32.

* TIMING...Frost is expected to develop late this evening and 
  persist through early Sunday morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Apr 26, 4:20 PM CDT, 8 minutes earlier.

Area forecast discussion, Apr 26, 4:20 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
420 PM CDT Fri Apr 26 2019

.SHORT TERM...(Tonight through Monday)
Issued at 350 PM CDT Fri Apr 26 2019

The focus of the forecast in the near term is on the likelihood
for rain and thunderstorms overnight followed by a strong cold
front with very strong winds on Saturday. A strong short wave
trough was evident in WV imagery moving into western Montana this
afternoon with a good fetch of Pacific moisture from California
through the Dakotas. Surface low pressure will quickly develop
over western NE and move quickly east overnight. Convection is
already ongoing in eastern WY, and expect that convection to
increase in coverage and intensity within the elevated instability
just to the north of the surface low as it moves across the
region. This will also be an area of focused convergence along the
effective warm front which appears likely to extend from roughly
Columbus to Bellevue and into southwest Iowa by the time storms
move through. Forecast soundings indicate some moderate elevated
instability for these storms to work with along with significant
amounts of deep layer wind shear. There is a small chance for
storms near the warm front to produce pockets of strong winds, but
the main question will be if the wind can break through to the
surface while the storms are elevated in nature. Certainly
something to watch as the convection evolves but at this time
would expect predominantly non-severe storms.

Precipitation largely clears the area by around sunrise with the
exception being over far northern parts of the forecast area where
showers linger on the back side of the storm system. Currently
appears that this will fall as rain although it will be quite
chilly. These showers will linger through late morning and perhaps
early afternoon before moving east.

The cold front will surge across the forecast area between 7 AM
and 11 AM with winds gusting potentially up to 50 mph in some
locations. It appears that the strongest winds will be during the
morning hours with a general decrease after 1 PM, although
remaining windy through the entire day. High temperatures will
likely occur early in the day, especially across the southern half
of the forecast area with mid afternoon temps in the upper 40s to
lower 50s.

High pressure builds overhead by Sunday morning with clear skies
expected. This will lead to rather cold temperatures and currently
have lows forecast in the 30-35 range. This would support frost
and perhaps freezing conditions in some locations with the main
question being if the winds actually become calm or remain in the
5 mph range overnight...the latter of which would keep
temperatures a bit warmer and hinder frost development.

.LONG TERM...(Sunday night through Friday)
Issued at 350 PM CDT Fri Apr 26 2019

The long term forecast period continues to look quite active with
frequent chances for precipitation, especially on Sunday night,
Tuesday night, and again next weekend. High temperatures through
the period will initially be in the 50s with a gradual warm up by
late in the week to the 60s and 70s. Lows are currently forecast
to remain above freezing, but early in the week may be in the
frost-making category, so that will be something to watch for. It
appears that the only potential for strong storms will be after
the end of the forecast period as the region will not see adequate
moisture return until at least next weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1150 AM CDT Fri Apr 26 2019

Mid clouds will affect the TAF sites for today. Winds will turn to
the southeast as a ridge of high pressure slides eastward. Look
for showers and isolated thunderstorms to move through tonight,
with highest chances for thunder between about 04z and 09z. Gusty
northwest winds will develop Saturday, along with some MVFR
ceilings.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

SHORT TERM...Barjenbruch
LONG TERM...Barjenbruch
AVIATION...Miller
Hazardous weather outlook, Apr 26, 11:15 AM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
1115 AM CDT Fri Apr 26 2019

IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045-
050>053-065-066-078-088>090-092-270615-
Monona-Harrison-Shelby-Pottawattamie-Montgomery-Page-Knox-Cedar-
Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-
Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-
Seward-Lancaster-Saline-Jefferson-Gage-Johnson-Pawnee-
1115 AM CDT Fri Apr 26 2019

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

A few thunderstorms will be possible tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There will be another chance for thunderstorms from Sunday evening
into Monday. A few storms could approach severe limits Sunday
evening.

Strong northwest winds are expected Saturday afternoon. Wind
gusts may approach 45 mph.

Patchy frost may occur Sunday morning, with morning lows in the
lower to mid 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

IAZ079-090-NEZ067-068-091-093-270615-
Mills-Fremont-Cass-Otoe-Nemaha-Richardson-
1115 AM CDT Fri Apr 26 2019

This Hazardous Weather Outlook is for portions of southwest Iowa
and southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

A few thunderstorms will be possible tonight.

Minor flooding will occur along the Missouri River from around
Plattsmouth downstream to past Rulo.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There will be another chance for thunderstorms from Sunday evening
into Monday. A few storms could approach severe limits Sunday
evening.

Strong northwest winds are expected Saturday afternoon. Wind
gusts may approach 45 mph.

Patchy frost may occur Sunday morning, with morning lows in the
lower to mid 30s.

Minor flooding will continue along the Missouri River from around
Plattsmouth downstream to past Rulo for the next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in Nebraska, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.